International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 151-163
Boundary value problems for differential equations with reflection of the argument
Department of Mathematics, Pan American University, Edinburg 78539, Texas, USA
Received 30 July 1984
Copyright © 1985 Joseph Wiener and A. R. Aftabizadeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Linear and nonlinear boundary value problems for differential equations
with reflection of the argument are considered.